×

zbMATH — the first resource for mathematics

Sur la géométrie transverse des feuilletages. (French) Zbl 0301.57016

MSC:
57R30 Foliations in differential topology; geometric theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. BARRE, De quelques aspects de la théorie des Q-variétés différentielles et analytiques, Annales de l’Institut Fourier, XXIII, 3 (1973), 227-312. · Zbl 0258.57008
[2] C. GODBILLON, Feuilletages ayant la propriété du prolongement des homotopies, Annales de l’Institut Fourier, XVII, 2 (1967), 219-260. · Zbl 0186.57301
[3] C. EHRESMANN, Structures feuilletées, Proceedings of the Fifth Canadian Mathematical Congress, 109-172. · Zbl 0146.19501
[4] P. MOLINO, Classes d’Atiyah d’un feuilletage et connexions transverses projetables, C.R.A.S. Paris, 271 (1971), 779-781. · Zbl 0211.26701
[5] P. MOLINO, Propriétés cohomologiques et propriétés topologiques des feuilletages à connexion transverse projetable, Topology, 12 (1973), 317-325. · Zbl 0269.57014
[6] G. REEB, Sur certaines propriétés topologiques des variétés feuilletées, Act. Scient. et Ind., Hermann, Paris (1952). · Zbl 0049.12602
[7] B. REINHART, Harmonic integrals on foliated manifolds, Amer. Math. J., 81 (1959), 529-536. · Zbl 0088.07902
[8] I. VAISMAN, Variétés riemanniennes feuilletées, Czech. Math. J., 21 (1971), 46-75. · Zbl 0212.54202
[9] G. SCHWARZ, On the de Rham cohomology of the leaf space of a foliation, Topology, 13 (1974) 185-188. · Zbl 0282.57016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.